Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Had oral sex. Glands coated with white spots, discomfort, loss of appetite, swelling, fluid removal. Worry?

1 week post performing oral sex my glands became coated with white spots. Negative strep test. Took 875 mg amoxicillin for ten days twice a day and the spots are still there after two weeks. What could be the reason? There was mild discomfort at first. I think I had a cold
on top if this unknown throat issue. it has happenend.before but.last time my glands were swollen for three months, I lost appetite and.20 pounds. Biopsy was done on my glands and came back inconclusive....shortly after fluid removal from glands they went.back to.normal so I did.not worry about it ...what could this mean?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you have a throat infection to be concerned about and wonder if you have had a throat swab for culture and sensitivity sent. If not done, it would be appropriate to do it right away and also to have yourself check out by a psychiatrist who can order the screening panel for sexually transmitted diseases. I hope this helps answer your questions. The glands going back to normal may indicate drainage of pus which may have been accumulated in your lymph nodes.

Take care and have a lovely day!
Answered: Mon, 13 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor